Ive recently been put on Lexapro i have been on Zoloft for at least 3yrs.
I was told to take 50mg of the Zoloft from 100mg & 10mg of the Lexapro.
Since ive started its been 2wks now & ive been getting horrible migraines. I can only assume its from the new med, ive changed nothing else.
What was the reason yu went off the Lexapro if yu dont mind me asking? And how did yu get off of all those meds?
Do yu feel any sort of anxiety at all now?
Since, then ive stopped the Lexapro the migraines are gone except every once in a long while, ive always suffered from migraines, just not every day for 2wks, on a new med.
Im just taking the 100mg of Zoloft now & like yu have been on many anti depressants, Wellbuturin,Prozac,Paxil,Buspar,Celexa,Xanax,
Klonopin,& currently on Valium thats one that i just keep going up on every yr.
Im on 40mg of valium & are begining to feel those tingly funny in the chest feelings, pounding heart bts.fatigue yu know the usual anxiety stuff.
Thank yu for reading this.